Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 16/9/2019
SIETES contiene 92806 citas

 
 
 1 a 15 de 15 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Young K. No evidence haloperidol helps in hospital delirium. Journal Watch 2019:3 de septiembre. [Ref.ID 103168]
2. Cita con resumen
Young K. Diabetes guidelines updated. Journal Watch 2018:1. [Ref.ID 102893]
3. Cita con resumen
Young K. Who might benefit from long-term DAPT? Risk score may help . Journal Watch 2015:1. [Ref.ID 99636]
4. Cita con resumen
Young K. FDA advisers back approval of first drug for female sexual dysfunction. Journal Watch 2015:1. [Ref.ID 99241]
5. Cita con resumen
Young K. FDA advisers recommend first-in-class cholesterol-lowering meds. Journal Watch 2015:11 de junio. [Ref.ID 99172]
6. Cita con resumen
Young K. Favipiravir shows some promise in early Ebola study. Journal Watch 2015:1. [Ref.ID 98771]
7. Cita con resumen
Young K. NY attorney general: store-brand supplements rarely contain the herbs shown on the label. Physician's First Watch 2015:4 de febrero. [Ref.ID 98755]
8. Cita con resumen
Young K. FDA staff: Chantix should keep neuropsychiatric warning on label . Journal Watch 2014:15 de octubre. [Ref.ID 98096]
9. Cita con resumen
Young K. FDA advisory committee recommends approval of drugs for obesity and hypoparathyroidism. Journal Watch 2014:15 de septiembre. [Ref.ID 97888]
10. Cita con resumen
Young K. FDA approves new treatment for toenail fungal infection. Journal Watch 2014:9 de julio. [Ref.ID 97746]
11. Cita con resumen
Young K. 28 State AGs ask FDA to reconsider approval of Zohydro ER because of abuse potential. Journal Watch 2013:16 de diciembre. [Ref.ID 96622]
12. Cita con resumen
Young K. Unconfirmed reports of krokodil abuse in U.S.. Physician's First Watch 2013:18 de octubre. [Ref.ID 96247]
13. Cita con resumen
Young K. Trial of blood cancer drug halted because of increased mortality risk. Journal Watch 2013:19 de julio. [Ref.ID 95678]
14.Tiene citas relacionadas
Tai YT, But PPH, Young K, Lau C-P. Adverse effects from traditional Chinese medicine. Lancet 1993;341:892. [Ref.ID 19128]
15.
Tai YT, But PPH, Young K, Lau C-P. Cardiotoxicity after accidental herb-induced aconite poisoning. Lancet 1992;340:1254-6. [Ref.ID 18364]
Seleccionar todas
 
 1 a 15 de 15